# SDR USAA2014092500005

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 57,251 hours, 21,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029002099
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L BECAME SLIGHTLY UNARMED DURING FLIGHT WITH RED LIGHT FLASHING.  PUSHED BACK IN ALL THE WAY BUT STILL COMES BACK OUT A LITTLE.  CLEANED DEBRIS FROM GIRT BAR AREA.
